Actualités

Articles récents

Mohamed Rachid Hilali

Prof. de l’Ens. Sup. (PES)
Faculté des Sciences, Ain Chock
Univ. Hassan II, Casablanca, Morocco

 

 

Publications:

  • Mohamed Rachid Hilali et My Ismail Mamouni, The Hilali conjecture for two-stage models (preprint)
  • M.R.HILALI, I.MAMOUNI :  A lower bound of cohomologic dimension for elliptic space. Toplogy and its applications 156 (2008) pp. 274-283
  • M.R.HILALI, I.MAMOUNI:  A conjuctured lower bound for the cohomological dimension of elliptic spaces. Journal of homotopy and related structures vol.3 (1) 2008, pp. 379-384  
  • M.R.HILALI: Théorème de Poincaré-Bendixon pour les actions de  IR2 sur les surfaces. Accepté pour publication décembre 2010, au « Cahiers de recherche ».
  • M.R.HILALI: Non existence d’orbite planaire pour les C2-actions de R2 sur les surfaces. Accepté pour publication au « Oriental Academic Publishers (India)».
  • M.R. Hilali, H. Lamane et I. Mamouni :  CLASSIFICATION OF RATIONAL HOMOTOPY TYPE FOR 8-COHOMOLOGICAL DIMENSION ELLIPTIC SPACES, accepté pour publication en novembre 2011 dans « Advances in Pure Mathematics »

Laisser un commentaire